# SDR USAA039912

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6460 - DCA-LGA - EMERGENCY LIGHT OVER AFT FLIGHT ATTENDANT JUMPSEAT NOT FUNCTIONING PROPERLY. REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK. (M)
